World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 25, Issue 03 (July 2004)

No Access
CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME AND STABILITY FOR CONSERVATION LAWS WITH A DISCONTINUOUS SPACE-TIME DEPENDENT FLUX
  • Pages:287–318

https://doi.org/10.1142/S0252959904000299

No Access
GLOBAL EXISTENCE OF WEAKLY DISCONTINUOUS SOLUTIONS TO THE CAUCHY PROBLEM WITH A KIND OF NON-SMOOTH INITIAL DATA FOR QUASILINEAR HYPERBOLIC SYSTEMS
  • Pages:319–334

https://doi.org/10.1142/S0252959904000305

No Access
UNCONDITIONAL CAUCHY SERIES AND UNIFORM CONVERGENCE ON MATRICES
  • Pages:335–346

https://doi.org/10.1142/S0252959904000317

No Access
A GENERALIZED THIN FILM EQUATION
  • Pages:347–358

https://doi.org/10.1142/S0252959904000329

No Access
IRREDUCIBLE REPRESENTATIONS FOR THE AFFINE-VIRASORO LIE ALGEBRA OF TYPE Bl
  • Pages:359–368

https://doi.org/10.1142/S0252959904000330

No Access
LOCAL SPECTRA OF UNILATERAL OPERATOR WEIGHTED SHIFTS
  • Pages:369–382

https://doi.org/10.1142/S0252959904000342

No Access
POSITIVE SOLUTIONS FOR SINGULAR BOUNDARY VALUE PROBLEM OF SECOND ORDER
  • Pages:383–392

https://doi.org/10.1142/S0252959904000354

No Access
EXIT DISTRIBUTION LEAVING A BALL FROM THE CENTER AND BROWNIAN MOTION
  • Pages:393–400

https://doi.org/10.1142/S0252959904000366

No Access
ON JENSEN'S INEQUALITY FOR g-EXPECTATION
  • Pages:401–412

https://doi.org/10.1142/S0252959904000378

No Access
POSITIVE PERIODIC SOLUTIONS OF FIRST AND SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONS
  • Pages:413–420

https://doi.org/10.1142/S025295990400038X

No Access
SOME REMARKS ABOUT THE R-BOUNDEDNESS
  • Pages:421–432

https://doi.org/10.1142/S0252959904000391